MathSciNet Relay Station
MathSciNet bibliographic data
MR275444 57.01
Shaneson, Julius L. Non-simply-connected surgery and some results in low dimensional topology. Comment. Math. Helv. 45 1970 333–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement